RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pinchuk, Irina Aleksandrovna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:600
Abstract pages:1215
Full texts:436
References:181
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18443
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/671883

Publications in Math-Net.Ru
2010
1. A. V. Mikhalev, I. A. Pinchuk, “Universal central extensions of Lie conformal algebras, Part 2: Supercase”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 1,  36–41  mathnet  mathscinet  zmath
2007
2. A. V. Mikhalev, I. A. Pinchuk, “Lifting of automorphisms and derivations of conformal Lie superalgebras to their central extensions”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  241–254  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 143:4 (2007), 3333–3341  scopus
2006
3. A. V. Mikhalev, I. A. Pinchuk, “Steinberg conformal superalgebras”, Fundam. Prikl. Mat., 12:8 (2006),  189–196  mathnet  mathscinet  zmath  elib; J. Math. Sci., 152:2 (2008), 268–273  elib  scopus
2005
4. A. V. Mikhalev, I. A. Pinchuk, “Steinberg unitary Lie conformal algebras”, Fundam. Prikl. Mat., 11:2 (2005),  135–155  mathnet  mathscinet  zmath  elib; J. Math. Sci., 142:2 (2007), 1954–1968  elib  scopus
5. A. V. Mikhalev, I. A. Pinchuk, “Steinberg conformal algebras”, Mat. Sb., 196:5 (2005),  31–52  mathnet  mathscinet  zmath  elib; Sb. Math., 196:5 (2005), 649–671  isi  elib  scopus
6. A. V. Mikhalev, I. A. Pinchuk, “Universal central extensions of conformal Lie algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 1,  26–31  mathnet  mathscinet  zmath
2003
7. A. V. Mikhalev, I. A. Pinchuk, “The central closure of the simple “strange” Lie superalgebras extended over a commutative algebra”, Fundam. Prikl. Mat., 9:3 (2003),  125–131  mathnet  mathscinet  zmath; J. Math. Sci., 135:5 (2006), 3350–3354  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021